# SDR MASA2010081700884

- Difficulty date: August 14, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,285 hours, 12,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SHUTTLE 2621 IN OAK WHILE CLOSING THE MAIN CABIN DOOR FOR DEPARTURE, THE CREW WAS UNABLE TO CLOSE AND LOCK THE OUTER HANDLE.  CONTRACT MX INSPECTED THE DOOR AND WERE UNABLE TO DUPLICATE THE DISCREPANCY.
